Remote Access Conformal Geometry and Dynamics
Green Open Access

Conformal Geometry and Dynamics

ISSN 1088-4173



On behavior of pairs of Teichmüller geodesic rays

Author: Masanori Amano
Journal: Conform. Geom. Dyn. 18 (2014), 8-30
MSC (2010): Primary ~32G15; Secondary ~30F60
Published electronically: February 6, 2014
MathSciNet review: 3162997
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we obtain the explicit limit value of the Teichmüller distance between two Teichmüller geodesic rays which are determined by Jenkins-Strebel differentials having a common end point in the augmented Teichmüller space. Furthermore, we also obtain a condition under which these two rays are asymptotic. This is similar to a result of Farb and Masur.

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (2010): ~32G15, ~30F60

Retrieve articles in all journals with MSC (2010): ~32G15, ~30F60

Additional Information

Masanori Amano
Affiliation: Department of Mathematics, Tokyo Institute of Technology, 2-12-1 Ookayama, Meguroku, Tokyo 152-8551, Japan

Keywords: Teichmüller space, Teichmüller distance, Teichmüller geodesic, augmented Teichmüller space, Gardiner-Masur compactification, horofunction
Received by editor(s): April 18, 2013
Received by editor(s) in revised form: August 7, 2013, and September 11, 2013
Published electronically: February 6, 2014
Article copyright: © Copyright 2014 American Mathematical Society